# SDR SWAA2021082529433

- Difficulty date: November 10, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 20,411 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 773 L-Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOOR PANEL LATERAL UNION STRIP; BS773; RBL20-LBL20; WL 156 CORRODED / REPLACED DEFECTIVE PART FOR NEW PART ON PARTS RACK; VERIFIED PART AS MPN 1469401-4 IAW AIPC 53-41-11-26; ITEM 95. PART IS AFT CARGO COMPT. FLOOR PANEL LATERAL UNION STRIP. BS 773 AND INSTALLED ON SAM 565S WN5596
